# SDR AALA202306125009

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,104 hours, 25,240 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 146A12666
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FAILSAFE CHORD LOCATED AT BS 767 ABOVE S27R. REPAIRED FAILSAFE CHORD PER EA 345277.
